# SDR 04FDEA00085

- Difficulty date: January 8, 2004
- Submitted: January 9, 2004
- Operation: Air carrier
- Aircraft: N242FE
- Make and model: Boeing 727-200
- Aircraft serial: 21178
- Aircraft time: 45,456 hours, 35,584 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB CRACKED BETWEEN STA 1070 & 1090, STR 25L.  REMOVED WEB IAW SRM 51-30-2, FABRICATED NEW WEB ANGLE IAW SRM 51-20-1.  LOCATED AND DRILLED IAW SRM 51-30-2.  INSTALLED WEB ANGLE IAW SRM 51-30-2.
